# SDR 98ZZZX3424

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731XR
- Make and model: Cessna A188B
- Aircraft serial: 18803242
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1613151K212
- Condition: Torn
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIBRATION CAUSED SKIN TO TEAR AND PEEL PACK, ACTING AS A SPEED BRAKE.
